# SDR VNAA0801001

- Difficulty date: January 6, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 8,487 hours, 8,780 cycles
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHEN THE APU WAS TURNED ON FOR LANDING, IT CAUSED THE CABIN TO FILL WITH SMOKE.  CREW FOLLOWED THE QRH, TURNED OFF THE APU AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE OIL LEVEL TO BE OVERSERVICED.  MAINTENANCE PROPERLY SERVICED THE OIL LEVEL IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
